# SDR CALA2025091008722

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 24,548 hours, 2,879 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CONTROL PANELS 1L 2L 3L SHOW SMOKE DET MESSAGE NO SMOKE PRESENT IAW FIM 26-14 TASK 811.  RESET CSCP MESSAGE CLEARED.  NO EVIDENCE OF SMOKE OR ODOR THROUGHOUT CABIN,  NO SMOKE RELATED MESSAGES FOUND IN HISTORY.
